MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVE SFT-MINIMUM 520 LNTH-FOR USE RIA; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVE SFT-MINIMUM 520 LNTH-FOR USE RIA; REAMER
Model Number 314.743
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date, one (1) pelvic reduction forcep, one (1) liss insertion guide for distal femur, one (1) depth gauge for locking screw, four (4) universal chuck with t-handle, one (1) cannulated 4.0mm hexagonal screwdriver, one (1) pelvic reduction forcep, two (2) ria drive shaft, one (1) bending pliers, one (1) forcep for broken screw removal, one (1) locking plier, two (2) large quick coupling, one (1) depth gauge, one (1) silicone handle, one (1) red forceps serrated jaw ratchet, one (1) plate holding forcep, one (1) reduction forcep with point ratchet, one (1) holding sleeve with wing screw, one (1) graphic case and two (2) graphic case for screw removal set were broken from usage.There was no patient consequence.This report involves one (1) drive shaft-minimum 520mm length-for use with ria.This is report 9 of 16 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional device product codes: hrx.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was completed: visual analysis of the returned sample revealed that the drive shaft was broken from the tip, fragment was not included in the evidence.A dimensional inspection was unable to be performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The drawings reflecting the current and manufactured revisions were reviewed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the device would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DRIVE SFT-MINIMUM 520 LNTH-FOR USE RIA
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13584710
Report Number2939274-2022-00615
Device Sequence Number14873041
Product Code HTO
UDI-Device Identifier10886982189042
UDI-Public(01)10886982189042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.743
Device Catalogue Number314.743
Device Lot Number1416401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown